# SDR SWIA200413012

- Difficulty date: March 10, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 23,808 hours, 31,316 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 440
- Condition: Malfunctioned
- Location: Stick Shaker
- Part time: 3 hours, 5 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING STALL TEST ON GROUND, F/O'S SHAKER WAS NOT ACTIVATING DURING THE TEST.  CLACKER AND PUSHER ONLY.  R/R FIRST OFFICER'S STICK SHAKER IAW 27-34-00.  OPS CHECKS GOOD.
